# SDR JJBA20221130033

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 46,073 hours, 29,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snap Ring
- Part number: PE2502817
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR NOT OPENING FROM INSIDE. FOUND SNAP RING ON INTERMEDIATE TORQUE TUBE WORN AND OUT OF PLACE. REMOVED AND REPLACED SNAP RING. OPS CHECK SAT
